# SDR ASAA2018121527428

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 26,926 hours, 7,783 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 15302R
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 5,076 hours, 1,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 1 IDG FREQUENT SERVICING. GROUNDED - YES. FOUND EVIDENCE OF THE IDG AIR/OIL COOLER LEAKING. REPLACED THE IDG AIR/OIL COOLER REF AMM 24-11-21. LEAK CHECK GOOD. COMPLETED STEP 1 IDG STATIC LEAK CHECK NO OTHER LEAKS NOTED.
